AN UPPER ESTIMATE OF COMPLEX Q-BALÁZS-SZABADOS-KANTOROVICH OPERATORS ON COMPACT DISKS

Esma Yıldız Özkan
1.040 257

Abstract


In this paper, the complex q-Balázs-Szabados-Kantorovich operators are defined, and a convergence result and an upper quantitative estimate of these operators are given.

 


Keywords


convergence, order of convergence, q-Balázs-Szabados operators

Full Text:

PDF

References


Andrews, G.E., Askey, R., Roy, R., Special Functions, Cambridge University Press, Cambridge, (1999).

Aral, A, Gupta, V and Agarwal, R.P., Applications of q Calculus in Operator Theory, Springer, Berlin, (2013).

Balázs, K., “Approximation by Bernstein type rational function”, Acta Math. Acad. Sci. Hung., 26: 123-134, (1975).

Balázs, K., Szabados, J., “Approximation by Bernstein type rational function II”, Acta Math. Acad. Sci. Hung., 40(3-4): 331-337, (1982).

Borwein, P., Erdélyi, T., “Sharp extensions of Bernstein's inequality to rational spaces”, Mathematika, 43(2): 412-423, (1996).

Dogru, O., “On statistical approximation properties of Stancu type bivariate generalization of q-Balázs –Szabados operators”, In: Proceedings Int. Conf. on Numerical Analysis and Approximation Theory, Casa Cartii de Stiinta Cluj-Napoca, 179-194, (2006).

Edward, J.C., Jafari, F., “A complex Rolle's theorem”, Am. Math. Mon., 99(9): 858-861, (1992).

Gal, S.G., Approximation by Complex Bernstein and Convolution Type Operators, World Scientific, Hackensack, (2009).

Ispir, N., Yildiz Ozkan, E., “Approximation properties of complex q- Balázs-Szabados operators in compact disks”, J. Inequal. Appl., 2013(361), (2013).

Kac, V., Cheung, P., Quantum Calculus, Springer, New York, (2002).

Kohr, G., Mocanu, P.T., Special Chapters of Complex Analysis, Cluj University Press, Cluj-Napoca, (2005).

Korovkin, P.P., Linear operators and the theory of approximation, India, Delhi: Hindustan Publishing Corp., (1960).

Yildiz Ozkan, E., “Approximation properties of bivariate complex q- Balázs-Szabados operators of tensor product kind”, J. Inequal. Appl., 2014:20, (2014).

Yildiz Ozkan, E., “Approximation by complex bivariate Balázs -Szabados operators”, Bull. Malays. Math. Soc., 39: 1-16, (2016).